Skip to content
Am I Paranoid?
avatar
lizluvsu2 posted:
I have been on Depo for about 6 years. I missed a shot 3 years ago
and had a period 3 months after my shot was due. I got my shot again, and was due for it back in June. I've been having achy breasts, a heavy feeling in my stomach, frequent urination off and on. I don't think I'm pregnant, but my husband keeps asking because my breasts are getting bigger, and I'm gaining weight. Certain foods make me queasy. What should I do?
Reply
 
avatar
tlkittycat1968 responded:
Take a test.
Proud mommy to PJ (4)
 
avatar
lizluvsu2 replied to tlkittycat1968's response:
That's what my husband said lol.


Spotlight: Member Stories

My husband and I have been TTC for about 1 year now. I worry because it took my sister 7 years to get pregnant, and her baby boy was born prematurely ...More

Helpful Tips

pregnant with negative test results and then a miscarriage
hi girls u had the worst experience we have been trying to get pregnant for a while and then I missed my period I took 8 pregnancy tests ... More
Was this Helpful?
65 of 85 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.